# SDR CA110930001

- Difficulty date: September 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,316 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Failed
- Location: Cockpit
- Part time: 35,075 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH, THE LT WINDSHIELD SHATTERED,  THE CREW CONTINUED THE APPROACH AND LANDED WITHOUT FURTHER INCIDENT.  THE WINDSHIELD WAS REPLACED AND THE ACFT RELEASED FOR SERVICE.
